# SDR AALA202407010541

- Difficulty date: June 30, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N158AN
- Make and model: Airbus A321-231
- Aircraft serial: 7009
- Aircraft time: 24,581 hours, 9,843 cycles
- System (JASC): 5240 · Service Doors
- Part: Lever
- Part number: UNKNOWN
- Condition: Loose
- Location: R3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3R DOOR ARMING LEVER SEEMS TO BE LOOSE AND NEEDS TO BE TIGHTENED. RESECURED ARM/DISARM LEVER AT DOOR 3R PER AMM 52-22-22.
